# SDR AALA20180407008

- Difficulty date: April 6, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 70,729 hours, 8,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 8200036101
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT JUST AFT OF WALKUP BAR FACING FORWARD INOPERATIVE ABOVE AISLE LEFT SIDE.  RESEATED THE CONNECTOR IAW WDM 33-51-33. OPS CHECKED GOOD IAW AMM 33-51-00-710-803.
